Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

9 Publikationen

2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2660899
EXPLICIT RATES OF APPROXIMATION IN THE CLT FOR QUADRATIC FORMS
Götze F, Zaitsev AY (2014)
The Annals of Probability 42(1): 354-397.
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1602155
Asymptotic expansions in non-central limit theorems for quadratic forms
Götze F, Tikhomirov AN (2005)
JOURNAL OF THEORETICAL PROBABILITY 18(4): 757-811.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608752
Stability for quadratic K-1
Bak A, Petrov V, Tang G (2003)
K-Theory 30(1): 1-11.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1614604
Asymptotic distribution of quadratic forms and applications
Götze F, Tikhomirov A (2002)
JOURNAL OF THEORETICAL PROBABILITY 15(2): 423-475.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1620558
Lattice point problems and distribution of values of quadratic forms
Bentkus V, Götze F (1999)
ANNALS OF MATHEMATICS 150(3): 977-1027.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1622394
Asymptotic distribution of quadratic forms
Götze F, Tikhomirov AN (1999)
ANNALS OF PROBABILITY 27(2): 1072-1098.
PUB | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625331
Approximation of quadratic forms of independent random vectors by accompanying laws
Bentkus V, Götze F, Zaitsev AY (1998)
THEORY OF PROBABILITY AND ITS APPLICATIONS 42(2): 189-212.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1626698
Uniform rates of convergence in the CLT for quadratic forms in multidimensional spaces
Bentkus V, Götze F (1997)
PROBABILITY THEORY AND RELATED FIELDS 109(3): 367-416.
PUB | DOI | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1638947
Optimal rates of convergence in the CLT for quadratic forms
Bentkus V, Götze F (1996)
ANNALS OF PROBABILITY 24(1): 466-490.
PUB | WoS
 

Filter und Suchbegriffe

keyword="quadratic forms"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung